# SDR DALA2024070806905

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Flp Trk Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION BONDING PLATE FLAP TRACK FAIRING 4 ON LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 618277-14. (0430950)
